Boots Max Strength Cold & Flu Blackcurrant Flavour - 10 Sachets

£2.99
10 | £0.30 per 1
2585146

Boots Cold & Flu Max Relief Sachets Blackcurrant Flavour. For relief of the symptoms of colds and flu.
Active Ingredients:Paracetamol 1000mg, Phenylephrine Hydrochloride 12.2mg.
See details below. Always read the label.

x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Stock coming soon

We're sorry, this product is temporarily out of stock. Most products are back in stock within two weeks so please keep checking back.

Check store stock

Collect 8 Boots Advantage Card points with this purchase

Arrow Product details

Please note that you must be in to sign for this delivery.

Boots Max Strength Cold & Flu Relief Sachets Blackcurrant Flavour. For the relief of the symptoms of colds and flu including aches and pains, sore throat, headaches, blocked nose and fever.

Suitable for

Adults and Children of 12 years and over.

 

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet carefully before use.

Check the sachet is not broken before use. If it is, do not take that sachet.

Dissolve the contents of the sachet in a mug of hot, but not boiling, water and drink.

Adults and children of 12 years and over: take one sachet every 4 to 6 hours, if you need to. Don't take more than 4 sachets in 24 hours.

Do not give to children under 12 years.

If you need more advice, ask your pharmacist.

Hazards and Cautions

Do not take more than the dose recommended above.

If symptoms persist consult your doctor.

Before you take this medicine:

Contains Paracetamol. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.

Keep all medicines out of the sight and reach of children.

Storage:

Do not store above 25ºC.
Use by the date on the end flap of the carton.

Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.

  • Keep all medicines out of the reach of children.

Active ingredients

Each sachet contains Paracetamol 1000mg, Phenylephrine Hydrochloride 12.2mg.

Ingredients

Active Ingredients: Each sachet contains Paracetamol 1000mg, Phenylephrine Hydrochloride 12.2mg.

Also contains: Sucrose, Aspartame (E951), Sodium citrate, Carmoisine (E122).

...read more ...read less

Delivery options

Order & Collect
Collect your order for free at one of over 2200 stores

Standard Delivery
£3.50 or free when you spend £45 or more

Next Day Delivery
£4.75 - place before 7pm for delivery the next day. Excludes weekends

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery

Saturday Delivery
£5.50 - usually delivered between 7am - 1pm

For more information see our delivery help or view our returns policy.